Dr. Rehana Naz
Professor, Centre of Mathematics & Statistical Sciences
Naz is a Professor of Mathematics at the Lahore School of Economics, Lahore,
Pakistan. She received the M.Sc and M.Phil degrees in Applied Mathematics from
Quaid-i-Azam University, Islamabad in 2002 and 2004 and the Ph.D. degree from
the University of Witwatersrand, Johannesburg, South Africa in 2008. She was
awarded a short-term Post-Doctoral Fellowship from the University of the
Witwatersrand, South Africa.
Dr. Naz is actively involved in research and teaching. She was awarded with the
Research Productivity Award by Pakistan Council for Science and Technology in
2012. She is awarded with the best university teacher award by higher education
commission in 2018. She is member of American Mathematical Society, London
Mathematical Society and Association for Women in Mathematics. She is reviewer
of top Impact factor Journals including Journals published by Sciencedirect,
Springer link, Taylor and Francis, IOP.
Dr. Naz has designed several new courses for students at Lahore School of
Economics. She is teaching Mathematics for Economics in the M. Phil Economics
program and Mathematical Economics I & II in the undergraduate program. She was
a member of HEC curriculum revision committee for BS, MS and PhD Mathematics
2013. In her PhD thesis she developed a new theory of constructing conserved
quantities for jet flows using conservation laws which is cited by several
authors. Most of her research papers have been published in the USA, UK, Germany
and the Netherlands. She has active research collaboration with professors at
leading universities in the USA, UK, Germany, Canada, Italy, Brazil and South
Africa. Dr. Naz has presented and worked as an organizer in the several national
and international conferences. She has organized a special session in 10th
International Conference on Dynamical systems, Differential equations and
applications of American institute of Mathematical sciences, held in Madrid,
Spain 7-11 July 2014. She was a member of organizing committee of the First
Annual Conference on “Mathematical and Statistical Models in Economics, Finance
and Applied Sciences” held on February 6-7, 2015 at the Main Campus of Lahore
School of Economics. She was also a member of organizing committee of conference
on “Qualitative & Quantitative Techniques for Differential Equations &
Applications” held in Lahore University of Management Sciences from June 4 to
June 6, 2015. Dr. Naz has organized a special session in 11th International
Conference on Dynamical systems, Differential equations and applications of
American institute of Mathematical sciences, held in Orlando, Florida, USA 1-5
Dr. Naz has published 44 papers in well reputed Thomson Reuters impact factor
journals and 5 papers in ISI indexed conference proceedings. Her publications in
Thomson Reuters impact factor journals are:
• A. Chaudhry, R. Naz, Closed-form solutions for the Lucas-Uzawa Growth model
with logarithmic utility preferences via the partial Hamiltonian approach,
Discrete & Continuous Dynamical Systems - Series S (DCDS-S) , 11(4) 2018,
• R. Naz, F. M. Mahomed, Characterization of partial Hamiltonian operators and
related first integrals Discrete & Continuous Dynamical Systems - Series S
(DCDS-S) , 11(4) 2018, 741-752.
• R. Naz, Potential systems and nonlocal conservation laws of Prandtl boundary
layer equations on the surface of a sphere, Zeitschrift für Naturforschung A, 72
• R. Naz, Azam Chaudhry, Comparison of Closed-form Solutions for the Lucas-Uzawa
model via the Partial Hamiltonian Approach and the Classical Approach,
Mathematical Modelling and analysis, 22(4), 2017, 464–483
• A. F. Cheviakov, R. Naz, A recursion formula for the construction of local
conservation laws of differential equations. Journal of Mathematical Analysis
and Applications, 448 (2017), 198-212.
• R. Naz, M. Torrisi, I. L. Freire, and I. Naeem , Editorial board note on
Qualitative and Quantitative Techniques for Differential Equations Arising in
Mathematical Physics, Advances in Mathematical Physics, Volume 2017, Article ID
• R. Naz, I. Naeem, Generalization of approximate partial Noether approach in
phase space, Nonlinear Dynamics, 88 (2017), 735–748.
• R. Naz and A. F. Cheviakov , Conservation Laws and Nonlocally Related Systems
of Two-Dimensional Boundary Layer Models, Zeitschrift für Naturforschung A
(ZNA), 72 (2017), 1031-1051.
• A. Chaudhry, H. Tanveer, R. Naz, Unique and multiple equilibria in a
macroeconomic model with environmental quality: An analysis of local stability,
Economic Modelling, 63 (2017), 206-214.
• R. Naz, K. S. Mahomed, I. Naeem, First integrals and exact solutions of the
SIRI and Tuberculosis models, Mathematical Methods in the Applied Sciences, 39
• R. Naz, F. M. Mahomed and A. Chaudhry, A partial Lagrangian Method for
Dynamical Systems, Nonlinear dynamics, 84 (2016) , 1783–1794.
• R. Naz, The applications of the partial Hamiltonian approach to mechanics and
other areas, International Journal of Non-Linear Mechanics, 86 (2016), 1–6.
• R. Naz, Azam Chaudhry and F. M. Mahomed, Closed-form solutions for the
Lucas-Uzawa model of Economic Growth via the partial Hamiltonian approach,
Commun Nonlinear Sci Numer Simulat 30 (2016) 299–306.
• I. Naeem, R. Naz, M. D. Khan, Nonclassical Symmetry Analysis of Heated
Two-Dimensional Flow Problems, Zeitschrift für Naturforschung A 70, Issue 12,
• R. Naz and F. M. Mahomed, Dynamic Euler-Bernoulli Beam Equation:
Classification and Reductions, Mathematical Problems in Engineering Volume 2015,
Article ID 520491, 7 pages
• R. Naz and F. M. Mahomed, A complex Noether approach for variational partial
differential Equations, Commun Nonlinear Sci Numer Simulat 27 (2015) 120–135.
• R. Naz, I. Naeem and F. M. Mahomed, A Partial Lagrangian Approach to
Mathematical Models of Epidemiology, Mathematical problems in Engineering,
Volume 2015 (2015), Article ID 602915, 11 pages
• R. Naz, I. L. Freire, I. Naeem , M. Torissi, Editorial: Mathematical Methods
and Models in the Natural to the Life Sciences, Abstract and Applied analysis
• R. Naz and F. M. Mahomed Lie and Noether Symmetries of systems of complex
ordinary differential equations and their split systems, Pramana journal of
physics 83, (2014) 9-20.
• R. Naz, F. M. Mahomed and A. Chaudhry, A Partial Hamiltonian Approach for
Current Value Hamiltonian Systems, Commu. Nonlinear. Sci. Numer. Simulat, 19
• R. Naz, I. L. Freire, I. Naeem, Comparison of different approaches to
construct first integrals for ordinary differential equations, Abstract and
applied analysis, Volume (2014),
• R. Naz , I.Naeem, M. D.Khan, Conservation laws of some physical models via
symbolic package GeM, Mathematical problems in Engineering Volume 2013,
• R. Naz, Z. Ali, I. Naeem, Reductions and new exact solutions of ZK, Gardner
KP, and Modified KP equations via generalized double reduction theorem, Abstract
and applied analysis, Volume 2013,
• R. Naz , M. D.Khan, I.Naeem, Conservation laws and exact solutions of a class
of non-linear regularized long wave equations via double reduction theory and
Lie symmetries, Commu. Nonlinear. Sci. Numer. Simulat , 18 (2013) 826–834
• R. Naz, Conservation laws for some systems of nonlinear partial differential
equations via multiplier approach, Journal of applied Mathematics ,
• R. Naz, Conservation laws for some compacton equations using the multiplier
approach, Applied Mathematics Letters, 25 (2012) 257-261.
• R. Naz , M. D. Khan, I.Naeem, Nonclassical symmetry analysis of boundary layer
equations, Journal of applied Mathematics doi:10.1155/2012/938604 (2012)
• R. Naz, Conservation laws for laminar axisymmetric jet flows with weak swirl,
Vol. 91, No. 5, May 2012, 1045–1052 Applicable analysis, (2012). |
• R. Naz, Group invariant solutions for two-dimensional free, wall and liquid
jets having finite fluid velocity at orifice, Mathematical problems in
engineering, Volume 2011, Article ID 615612, DOI: 10.1155/2011/615612 (2011).
• F. M. Mahomed and R. Naz, A note on the Lie symmetries of complex partial
differential equations and their split real systems, Pramana journal of physics
, 77 (2011) 483-491.
• R. Naz, Approximate partial Noether operators and first integrals for
cubically coupled nonlinear Duffing oscillators subject to a periodically driven
force, Journal of Mathematical analysis and application, 380 (2011) 289-298.
• R. Naz, D. P. Mason and I. Naeem, Group invariant solution for a liquid film
on the surface of a sphere, Zeitschrift fuer Naturforschung A (2011) 66a
• R. Naz, I. Naeem, F. M. Mahomed, First integrals for two linearly coupled
nonlinear duffing oscillators, Mathematical problems in Engineering, Volume
2011, Article ID 831647, doi:10.1155/2011/831647.
• R. Naz, Group invariant solution for a free jet on a hemi-spherical shell,
Applied Mathematics and Computations. 215 (2010) 3265–3270.
• R. Naz, F. M. Mahomed, T. Hayat, Conservation laws for third-order variant
Boussinesq system, Applied Mathematics Letters 23 (2010) 883-886.
• R. Naz, I. Naeem, F. M. Mahomed, Conservation laws and conserved quantities
for laminar radial jets with swirl, Mathematical and Computational applications
15 (2010) 742-761.
• R. Naz, Conservation laws for a complexly coupled KdV system, coupled Burgers’
system and Drinfeld-Sokolov-Wilson system via multiplier approach, Commun.
Nonlinear. Sci. Numer. Simulat. 15 (2010) 1177-1182.
• R. Naz, I. Naeem and S. Abelman, Conservation laws for Camassa – Holm
equation, Dullin-Gottwald-Holm equation and Generalized Dullin-Gottwald-Holm
equation, Nonlinear Analysis: Real World Applications. 10 (2009) 3466-3471.
• R. Naz, D. P. Mason and F. M. Mahomed, Conservation laws and conserved
quantities for laminar two-dimensional and radial jets, Nonlinear Analysis: Real
World Applications. 10 (2009) 2641-2651.
• R. Naz, F. M. Mahomed and D. P. Mason, Conservation laws via the partial
Lagrangian and group invariant solutions for radial and two-dimensional free
jets, Nonlinear Analysis: Real World Applications. 10 (2009) 3457-3465.
• R. Naz and D. P. Mason, Conservation laws for heated laminar radial liquid and
free jets, Journal of Nonlinear Mathematical Physics. 16 (2009) 299-309.
• R. Naz, F. M. Mahomed and D. P. Mason, Symmetry solutions of a third-order
ordinary differential equation which arises from Prandtl boundary layer
equations, Journal of Nonlinear Math. Phys. 15 supplement 1 (2008) 179-191.
• R. Naz, F. M. Mahomed and D. P. Mason, Comparison of different approaches to
conservation laws for some partial differential equations in fluid mechanics,
Applied Mathematics and Computations. 205 (2008) 212-230.
• T. Hayat, R. Naz and S. Asghar, Hall effects on unsteady duct flow of a
non-Newtonian fluid in a porous medium, Applied Mathematics and Computations.
157 (2004) 103-114.